# SDR 99ZZZX1916

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9957011
- Condition: Contaminated
- Location: Lt Eng Nacelle
- Component: Pyrotector
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FIREWALL CONNECTOR TO BE WET WITH WATER.  PILOT REPORTED FLYING THROUGH SOME INTENSE SHOWERS EN ROUTE TO MILWAUKEE, WI FROM STEVENS POINT, WI.  CONNECTOR WAS DRIED OUT, RE-ASSEMBLED, AND FUNCTION TESTED SATISFACTORY.
